# SDR COMA0660716

- Difficulty date: December 14, 2006
- Submitted: December 22, 2006
- Operation: Air carrier
- Aircraft: N430CA
- Make and model: Cndair CL600*
- Aircraft serial: 7461
- Aircraft time: 15,940 hours, 13,210 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fire Bottle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5273 - CARGO LOW PRESSURE MESSAGE DURING CLIMBOUT OF YHZ, FLIGHT RETURNED TO YHZ.  CLEANED CONNECTORS FOR FIRE BOTTLE.
